# SDR SWAA2023122827649

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV MOUNT SUPPORT STRUCTURE CORRODED @ RBL50 BS949<[01] MEASURED DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] DRILLED UP REPLACEMENT INTERCOSTAL PER SRM 51-40-05. COUNTERSUNK APPLICABLE HOLES PER SRM 51-40-08.;[03] R/R INTERCOSTAL IAW SRM 51-40-02.;[04] C/W INSPECTION.
